Couldn't find what you looking for?

TRY OUR SEARCH!

I am not sure what to think about this. I have been on citalopram 50 mg and now I am slowly going to decrease the usage of it. My doctor says I should go straight to taking citalopram 20 mg. Isn't that a bit much of a jump? What are the side effects of lowering the dosage of citalopram by that much? Hoping for some insights?

Loading...

Good question. I had to come off citalopram once, and it was not an experience I care to repeat. Perhaps you should ask to go to 40 mg for the time being and then down to 20 mg later on. In my opinion, withdrawal from a medication like citalopram is not something to play around with, as the process is difficult on the patient no matter what.
Reply

Loading...


I have been taking Citalopram for 3 years 20mg dose. I have heard of horrendous side effects coming off them. I have gained weight taking them too. I am in the throws of coming off them. I am taking one missing one have been for a week now. I have already lost a few pounds but feel sick and disorientated today. I think the doc is reacting to the fact that taken with other meds it can cause heart disease so they are weening long time users off them.
Reply

Loading...